# SDR 608062

- Difficulty date: June 8, 2006
- Submitted: June 8, 2006
- Operation: General aviation
- Make and model: Gulstm 500
- Aircraft serial: 791
- Engine: Lyc O540*
- Propeller: Hartzl HCA2MVK2
- System (JASC): 6111 · Propeller Blade Section
- Part: Clamp
- Part number: D68315A
- Part serial: 3422A
- Condition: Cracked
- Location: Propeller
- Part time: 1,008 hours
- Component: Propeller, Hartzl
- Component part number: HCA2MVK2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLADE CLAMPS CRACKED.
